# SDR AALA20150224007

- Difficulty date: February 9, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 95,430 hours, 15,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 453T171710
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP & BOTTOM OF FLOORBOARD SUPPORT AT FS 478 & LBL 36.  R & R FLOORBOARD SUPPORT WITH NEW SUPPORT IAW SRM 51-10-02.
